MAUDE Adverse Event Report: BECTON DICKINSON BD MICROTAINER® CONTACT-ACTIVATED LANCET; MANUAL SURGICAL INSTRUMENT FOR GENERAL USE

BECTON DICKINSON BD MICROTAINER® CONTACT-ACTIVATED LANCET; MANUAL SURGICAL INSTRUMENT FOR GENERAL USE
Model Number 366594
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.B3.The date received by manufacturer has been used for this field.D4.Medical device lot #: unknown.D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using the bd microtainer® contact-activated lancet that there was a label issue.The following information was provided by the initial reporter: complaint: non-compliance of the labeling for bd products shipped to ukraine (labeling not compliant with local/ukrainian requirements) affected bd products: ids sm (please find attachment#1.With the list of affected skus identified by our team) legal manufacturer: becton, dickinson and company, 1 becton drive, franklin lakes, nj 07417-1855, usa description: we discovered that some of the ifus for ids sm products are not compliant with ukrainian requirements.Ids sm products of higher classes (included attachment#1.) were registered via conformity assessment body in ukraine.When product is registered via conformity assessment body it is required to have it indicated on the labels and ifus (conformity assessment body number must be placed on the labeling) ¿ it must be placed underneath the ukrainian conformity mark.Ukrainian conformity mark: ukrainian conformity mark with conformity assessment body number: as an example please see below the new ifu for sku 367300 (please find enclosed attachment#2.) which was registered via conformity assessment body ¿ there is no ukrainian conformity assessment body number underneath the ukrainian conformity mark while it should be included.This is considered as non-conformity.Also, we would like to point out that in the procedure ¿medical device and in vitro diagnostic medical device required labeling content¿ (please find enclosed attachment#3.) used by the labeling team this requirement is not captured.Therefore, the sop also needs to be updated and implemented.Since some of affected skus were already shipped to the ukraine, the urgent action needs to be taken by the legal manufacturer (becton, dickinson and company, 1 becton drive, franklin lakes, nj 07417-1855, usa) due to come back to the compliance.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report 2243072-2023-00882 was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore, this is not considered to be a reportable malfunction.
 
Event or Problem Description
It was reported that while using the bd microtainer® contact-activated lancet that there was a label issue.The following information was provided by the initial reporter: complaint: non-compliance of the labeling for bd products shipped to ukraine (labeling not compliant with local/ukrainian requirements) affected bd products: ids sm (please find attachment#1.With the list of affected skus identified by our team) legal manufacturer: (b)(6).Description: we discovered that some of the ifus for ids sm products are not compliant with ukrainian requirements.Ids sm products of higher classes (included attachment#1.) were registered via conformity assessment body in ukraine.When product is registered via conformity assessment body it is required to have it indicated on the labels and ifus (conformity assessment body number must be placed on the labeling) ¿ it must be placed underneath the ukrainian conformity mark ukrainian conformity mark: ukrainian conformity mark with conformity assessment body number: as an example please see below the new ifu for sku 367300 (please find enclosed attachment#2.) which was registered via conformity assessment body ¿ there is no ukrainian conformity assessment body number underneath the ukrainian conformity mark while it should be included.This is considered as non-conformity.Also, we would like to point out that in the procedure ¿medical device and in vitro diagnostic medical device required labeling content¿ (please find enclosed attachment#3.) used by the labeling team this requirement is not captured.Therefore, the sop also needs to be updated and implemented.Since some of affected skus were already shipped to the ukraine, the urgent action needs to be taken by the legal manufacturer (becton, dickinson and company, (b)(6) (usa) due to come back to the compliance.

Brand Name
BD MICROTAINER® CONTACT-ACTIVATED LANCET
Common Device Name
MANUAL SURGICAL INSTRUMENT FOR GENERAL USE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17000057
Report Number2243072-2023-00882
Device Sequence Number2441719
Product Code FMK
UDI-Device Identifier50382903665940
UDI-Public50382903665940
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K223243
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number366594
Device Catalogue Number366594
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Supplement Date Received by Manufacturer08/28/2023
Initial Report FDA Received Date05/24/2023
Supplement Report FDA Received Date08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown